MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® Z (NO ADDITIVE TUBES); BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® Z (NO ADDITIVE TUBES); BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365963
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that tubes were not clotting after use with a bd microtainer® z (no additive tubes).The following information was provided by the initial reporter: material no: 365963.Batch no:8155792.(1 of 2).It was reported the customer was experiencing tubes not clotting.Found out about the recall after experiencing issues.This has been occurring for a couple weeks, no specific dates known.
 
Event or Problem Description
It was reported that tubes were not clotting after use with a bd microtainer® z (no additive tubes).The following information was provided by the initial reporter: material no: 365963 batch no:8155792 (1 of 2).It was reported the customer was experiencing tubes not clotting.Found out about the recall after experiencing issues.This has been occurring for a couple weeks, no specific dates known.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Retention samples were selected from bd inventory for evaluation/testing and upon completion, no issues were observed relating to samples not clotting, as all samples met specifications.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Investigation conclusion: based on evaluation of the retain samples, the customer¿s indicated failure mode for samples not clotting with the incident lot was not observed as all samples met the required specifications.Root cause description: based on the investigation, a root cause could not be determined.The retain product was found to be in conformance and meet release specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.H3 other text : see section h.10.

Brand Name
BD MICROTAINER® Z (NO ADDITIVE TUBES)
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key8697259
Report Number2618282-2019-00198
Device Sequence Number16555118
Product Code JKA
UDI-Device Identifier50382903659635
UDI-Public50382903659635
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2019
Device Catalogue Number365963
Device Lot Number8155792
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;